cough-cold-icon
Eye dryness and head ache
I am 37 years old . I checked about my eye dryness ... It is in zero level.. My problem is headache.. I used eye drops for eye dryness for 3days but my headache won't go ... Is eye dryness make headache ???
36 Views v

Answers (10)

Like the answers? Consult privately with the doctor of your choice

Yes there is a possibility.need to knw more abt ur symptoms before prescribing medicines
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +141
Consult with a doctor
Online now
Consult ophthalmologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly discuss for your concern
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Would like to discuss in details. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello ,got your concern ,it can be treatable with further evaluation, better healthcare and proper treatment ..For prescription and counselling regarding the same you can click on chat now for instant consultation *Dr Hemanth Patakamuri* / IG : DHP
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult an opthalmolgist and an optician as well for inotiating treatment in your case.
Next Steps
Consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take proper rest Reduce screen time Wash with water regularly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Frequently wash both eyes with tap water ,headache may due to defective visual acuity consult opthalmologist till that u can take T Paracetamol 500 mg
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult ophthalmologist
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
You may be having vitamin a deficiency , but vitamin a supplements are to be taken by prescription only , also check for chronic sinusitis or chronic allergic rhinitis , both of which can cause headache & eye problems like you have
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.